Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 154, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 25, 2007, 1:59 PM CDT for Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2007, 1:59 PM CDT (18:59 UTC)
- Expired
- Apr 25, 2007, 2:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Catahoula Parish, LA, Franklin Parish, LA, Tensas Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:46 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 251859
SVRJAN
LAC025-041-107-251945-
/O.NEW.KJAN.SV.W.0154.070425T1859Z-070425T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
159 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CATAHOULA PARISH IN NORTHEAST LOUISIANA...
FRANKLIN PARISH IN NORTHEAST LOUISIANA...
TENSAS PARISH IN NORTHEAST LOUISIANA...
* UNTIL 245 PM CDT
* AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES SOUTHWEST OF FORT NECESSITY...OR ABOUT 26 MILES SOUTHWEST OF
WINNSBORO...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WISNER BY 225 PM CDT...
COOTER POINT BY 240 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3216 9150 3215 9181 3194 9190 3194 9200
3172 9199 3185 9130
$$
CAW2 follow-up statements
000
WWUS54 KJAN 251913
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT WED APR 25 2007
LAC025-041-107-251945-
/O.CON.KJAN.SV.W.0154.000000T0000Z-070425T1945Z/
TENSAS LA-CATAHOULA LA-FRANKLIN LA-
213 PM CDT WED APR 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR FRANKLIN...CATAHOULA AND TENSAS PARISHES...
AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTH OF FORT NECESSITY...OR ABOUT 19 MILES SOUTHWEST OF WINNSBORO...
MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF FORT NECESSITY BY 225 PM CDT...
6 MILES SOUTH OF LIDDIEVILLE BY 230 PM CDT...
8 MILES NORTH OF SICILY ISLAND BY 235 PM CDT...
WISNER BY 240 PM CDT...
GILBERT BY 245 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3222 9155 3215 9181 3209 9186 3194 9190
3193 9189 3176 9189 3185 9130
$$
CAW000
WWUS54 KJAN 251936
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT WED APR 25 2007
LAC025-041-107-251945-
/O.CON.KJAN.SV.W.0154.000000T0000Z-070425T1945Z/
TENSAS LA-CATAHOULA LA-FRANKLIN LA-
236 PM CDT WED APR 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR FRANKLIN...CATAHOULA AND TENSAS PARISHES...
AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
EAST OF GILBERT...OR ABOUT 13 MILES SOUTHEAST OF CROWVILLE...MOVING
NORTHEAST AT 40 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3222 9155 3218 9170 3208 9166 3200 9166
3195 9168 3189 9170 3185 9130 3214 9143
$$
CAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:00 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 25, 11:00 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1100 AM CDT WED APR 25 2007 .DISCUSSION...COMPLEX WX SITUATION TO DEAL WITH THIS MORNING. ACTIVE WX GOT OFF TO AN EARLY START WITH THE LINE THAT MOVED ACROSS NE LA AND S AR. GOOD COLD POOL DEVELOPED...WITH SOME LIKELY ASSISTANCE FROM DRY AIR ALOFT...AND BECAME AN EFFICIENT WIND PRODUCER. THIS COLD POOL HAS NOW ACCELERATED WELL AHEAD OF THE UPPER SUPPORT AND INTO A STRONGLY CAPPED AIRMASS WITH A GOOD BIT OF DRY AIR IN THE MID LEVELS. THE COLD POOL IS NOT QUITE SHALLOW AND SHOWING SIGNS OF STALLING OUT. THIS FITS THE SCENARIO WELL AS THE MAIN S/W TROUGH ROTATING AROUND OUR UPPER LOW IS STILL ACROSS S TX. THIS FEATURE WILL CONTINUE TO PIVOT AND SPREAD OUR WAY LATER THIS AFTERNOON AND OVERNIGHT. ITS EFFECTS ARE ALREADY BEING FELT ACROSS S/SE TX WHERE A LINE OF STORMS ARE ONGOING. THE LARGE SCALE ASCENT AND ASSOCIATED HEIGHTS FALLS WITH THIS APPROACHING S/W WILL ALLOW THE ATMS TO RESPOND AND GEAR BACK UP FOR LATER THIS AFTERNOON AND OVERNIGHT. THERE ARE STILL ISSUES WITH JUST HOW MUCH INSTABILITY WILL BE AVAILABLE AHEAD OF THE STRONG LIFT. THAT DRY/CAPPING LAYER IS QUITE ROBUST WITH REALLY NO TAP OF QUALITY MOISTURE TO MOVE N OUT OF THE CENTRAL GULF. THE BEST MOISTURE IS ACROSS THE NW GULF AND SW LA. THIS AIR WILL BE ABLE TO MOVE INTO OUR SW CWA WITH SOME BETTER MOISTURE MOVING INTO THE S HALF LATER IN THE NIGHT. BASICALLY IT WILL BOIL DOWN TO THIS...THERE WILL BE SUFFICIENT INSTABILITY AND STRONG ENOUGH LIFT TO SUPPORT SVR STORMS FROM THE AFTERNOON INTO THE OVERNIGHT HRS. THE AREA THAT COULD SEE THE STRONGEST STORMS LOOKS TO BE ACROSS THE SW QUAD OF THE CWA. A LINE OF STORMS SEEMS TO BE THE MOST LIKELY OUTCOME WITH DAMAGING WINDS THE MAIN RISK. SOME HAIL AND ISO TORNADOES WILL BE POSSIBLE BUT A LESSER RISK. TIMING IS TOUGH...BUT THE INITIAL SVR RISK WILL BE ALONG THE STALLING SFC BOUNDARY. SOME AREAS JUST TO THE N OF THE BOUNDARY WILL LIKELY BE ABLE TO RECOVER SOME...HOWEVER AREAS ACROSS OUR FAR NW ARE LIKELY TOO WORKED OVER AND HAVE A VERY LIMITED SVR WX RISK. DUE TO THE CAPPING MENTIONED ABOVE...THE CENTRAL...E AND SE PORTIONS OF THE CWA WILL LIKELY SEE ACTIVITY MUCH LATER IN THE DAY AND INTO THE NIGHT TIME HRS. AS FOR ANY UPDATES TO THE GOING FORECAST...HAVE MODIFIED TEMPS ACROSS THE NW AND KEPT THOSE AREAS COOLER. THE REST OF THE CWA LOOKS OK OTHER THAN SOME TWEAKS TO THE HOURLY GRIDS. AS FOR THE POPS/WX. THE BREAKDOWN WAS GOOD AND HAVE ONLY TWEAKED TIMING SOME. I DID REMOVE ALL POPS FOR THE E/SE FOR THE TODAY PERIOD. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 79 60 78 53 / 65 99 13 7 MERIDIAN 82 61 80 51 / 12 93 28 10 VICKSBURG 74 60 77 51 / 100 67 8 5 HATTIESBURG 83 62 82 54 / 9 94 28 5 NATCHEZ 79 59 77 52 / 87 76 9 3 GREENVILLE 74 57 74 51 / 100 54 8 7 GREENWOOD 74 60 75 52 / 93 80 10 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME
Hazardous weather outlook, Apr 25, 11:23 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1123 AM CDT WED APR 25 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261623- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1123 AM CDT WED APR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... A POTENT UPPER LEVEL DISTURBANCE IS SET TO IMPACT THE ARKLAMISS REGION THIS AFTERNOON THROUGH TONIGHT WHICH WILL BRING THE RISK OF STRONG AND SEVERE THUNDERSTORMS TO THE REGION. THE SETUP TODAY IS A BIT COMPLEX AS MORNING STORMS HAVE MOVED ACROSS THE DELTA REGION AND STABILIZED THE ATMOSPHERE. HOWEVER...A SURFACE BOUNDARY IS NOW LEFT OVER AND WILL BE THE FOCUS FOR ADDITIONAL STORMS THIS AFTERNOON...WITH AREAS ACROSS THE CENTRAL AND EAST BEING IMPACTED THIS EVENING AND OVERNIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY NORTH OF I-20 WITH PORTIONS OF THE DELTA ONLY SEEING A FEW STRONG STORMS. AREAS TO THE SOUTH OF I-20 WILL SEE THE HIGHEST CHANCES OF SEVERE STORMS AS THIS LOCATION WILL SEE THE GREATEST INSTABILITY. ALL ACTIVITY WILL FIRST OCCUR ACROSS THE WESTERN AREAS THIS AFTERNOON WITH A STEADY PROGRESSION EASTWARD THIS EVENING AND DURING THE EARLY MORNING HOURS. THE PRIMARY RISK WITH THE SEVERE STORMS WILL BE DAMAGING WINDS FROM A LINE OF STORMS...ALTHOUGH ISOLATED TORNADOES AND HAIL WILL ALSO BE POSSIBLE. ...FLOODING... HEAVY RAIN WILL BE POSSIBLE ACROSS PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE NATCHEZ TRACE CORRIDOR THROUGH THIS EVENING AS A POTENT UPPER LEVEL DISTURBANCE AFFECTS THE REGION. EXPECT RAINFALL IN THESE AREAS TO RANGE FROM 1 TO 2 INCHES WITH ISOLATED LOCATIONS RECEIVING 3 INCHES. THESE AMOUNTS OF PRECIPITATION SHOULD NOT CAUSE FLOODING PROBLEMS...BUT MAY RESULT IN MINOR PONDING OF WATER ISSUES. IN ADDITION...THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL IS A BIT HIGHER OVER PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS WEST OF A NATCHEZ...TO VICKSBURG...TO GREENWOOD LINE. HERE...THE TRAINING OF THUNDERSTORMS IS POSSIBLE TODAY THROUGH EARLY THIS EVENING WHICH COULD BRING ISOLATED RAINFALL TOTALS UP TO 4 INCHES. THIS WILL BRING A SLIGHT RISK OF FLASH FLOODING PROBLEMS IN THE MOST AFFECTED LOCATIONS. ...NON PRECIPITATION... PATCHY FOG WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES THROUGH 9 AM THIS MORNING ACROSS PORTIONS OF SOUTHERN MISSISSIPPI. THIS WILL OCCUR MAINLY SOUTH OF A BROOKHAVEN TO QUITMAN LINE. ANY VISIBILITY REDUCTIONS DOWN BELOW A MILE SHOULD BE ISOLATED AND BRIEF. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY NIGHT MAY 1ST. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 25, 9:22 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM TSTM WND DMG LAKE PROVIDENCE 32.81N 91.18W
04/25/2007 EAST CARROLL LA CO-OP OBSERVER
NURSING HOME IN LAKE PROVIDENCE HAD ROOF DAMAGE.
&&
BANNANLocal storm report, Apr 25, 9:53 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM TSTM WND DMG 2 S GREENVILLE 33.36N 91.05W
04/25/2007 WASHINGTON MS LAW ENFORCEMENT
POWERLINES REPORTED DOWN AT INTERSECTION OF WILCOX ROAD
AND HWY 1 ABOUT 2 MILES SOUTH OF GREENVILLE.
0848 AM TSTM WND DMG 1 E ARCOLA 33.27N 90.86W
04/25/2007 WASHINGTON MS LAW ENFORCEMENT
A TREE DOWN ON HWY 61 NEAR ARCOLA.
&&
ESALocal storm report, Apr 25, 10:15 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM TSTM WND DMG 1 S LAKE VILLAGE 33.31N 91.28W
04/25/2007 CHICOT AR EMERGENCY MNGR
*** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED
BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE
THUNDERSTORM.
&&
BANNANLocal storm report, Apr 25, 10:19 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM TSTM WND GST 1 S LAKE VILLAGE 33.31N 91.28W
04/25/2007 E60.00 MPH CHICOT AR EMERGENCY MNGR
*** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED
BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE
THUNDERSTORM.
&&
BANNANLocal storm report, Apr 25, 10:31 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 3 W GREENWOOD 33.52N 90.24W
04/25/2007 LEFLORE MS EMERGENCY MNGR
ROOF BLOWN OFF A BUILDING ALONG HIGHWAY 82. THIS ROOF
ALSO CAUSED SOME STOP LIGHTS TO COME DOWN.
&&
BANNANLocal storm report, Apr 25, 10:55 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM TSTM WND DMG HOLLY RIDGE 32.47N 91.63W
04/25/2007 RICHLAND LA UTILITY COMPANY
NORTHEAST LOUISIANA POWER REPORTED THAT A POWER POLE WAS
BLOWN DOWN NEAR HOLLY RIDGE.
&&
HAMRICKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:47 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 43 min |
| Apr 25, 8:28 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 47 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 43 min |
| Apr 25, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 40 min |
| Apr 25, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 65 min |
| Apr 25, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 38 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.